# SDR CA041110014

- Difficulty date: November 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Wire
- Part number: F23B22
- Condition: Misused
- Location: Computer
- Component: Computer
- Component part number: 66084543
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLT, PILOT REPORTED AILERON AUGMENTATION MODE SYS INOPERATIVE. A LEARJET GPWS/WINDSHEAR SYS INSTALL COMPLETED ON 09/30/94 REMOVED & A NEW TAWS 8000 SYS UPGRADE INSTALLED ON 05/29/04.  FURTHER INVESTIGATION REVEALED THAT DURING GPWS/WINDSHIELD UPGRADE TO TAWS 8000, GPWS AUX BOX (E374) HAD BEEN REMOVED AS REQUIRED BY DRAWING WHILE REMAINING WIRES CAPPED & STOWED & DID NOT TAKE INTO CONSIDERATION USEFULNESS OF WIRES F23B22, TW89A22, F25B22, TW91A22 TO SPOILERON COMPUTER.  A REQUEST FOR ENGINEERING SUPPORT WAS FORWARDED & A REVISED DRAWING 1003421 REV B PROVIDED TO CORRECT ORIGINAL DRAWING AND WIRE OVERSIGHT INCLUDING DATA APPROVAL DOCUMENTED ON  10/22/04.
